Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 243, NWS Tallahassee, FL

July 4, 20154 counties in Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 4, 2015, 6:40 PM CDT for 4 counties in Alabama. It was in force for 65 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2015, 6:40 PM CDT (23:40 UTC)
Expired
Jul 4, 2015, 7:45 PM CDT
In force
65 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Coffee County, AL, Dale County, AL, Henry County, AL, Houston County, AL

The radar

The Ft Rucker radar (KEOX), 29 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 6:49 PM CDTTSTM WND DMG1 E Frisco, ALTREES DOWN ON COUNTY ROAD 110 BETWEEN FRISCO AND ROETON.
Jul 4, 6:49 PM CDTTSTM WND DMGNw Level Plains, ALTREE DOWN
Jul 4, 7:03 PM CDTTSTM WND GST 463 Wnw Fort Rucker, AL40 KNOT PEAK GUST AT LOWE ARMY HELIPORT...KLOR.
Jul 4, 7:05 PM CDTTSTM WND DMGDill, ALESTIMATED 15 TO 20 REPORTS OF TREES BLOWN DOWN IN DALE COUNTY...ESPECIALLY ACROSS NORTHERN AND CENTRAL SECTIONS OF THE COUNTY. ONE CONCENTRATED AREA WAS BETWEEN OZARK AND ARITON.
Jul 4, 7:05 PM CDTTSTM WND GST 433 N Enterprise, ALMEASURED AT SHELL ARMY HELIPORT...KSXS.
Jul 4, 7:35 PM CDTTSTM WND DMGEcho, ALESTIMATED 15 TO 20 REPORTS OF TREES BLOWN DOWN IN DALE COUNTY...ESPECIALLY ACROSS NORTHERN AND CENTRAL SECTIONS OF THE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 773 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
773 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1152 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS52 KTAE 042340
SVRTAE
ALC031-045-067-069-050045-
/O.NEW.KTAE.SV.W.0243.150704T2340Z-150705T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
640 PM CDT SAT JUL 4 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HOUSTON COUNTY IN SOUTHEASTERN ALABAMA...
  DALE COUNTY IN SOUTHEASTERN ALABAMA...
  NORTHWESTERN HENRY COUNTY IN SOUTHEASTERN ALABAMA...
  COFFEE COUNTY IN SOUTHEASTERN ALABAMA...

* UNTIL 745 PM CDT

* AT 639 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BRUNDIDGE TO NEAR OPP...AND MOVING EAST AT 40 MPH.

  A 45 MPH WIND GUST WAS MEASURED IN ANDALUSIA WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  DALEVILLE...ELBA...OZARK...FORT RUCKER...ENTERPRISE...MIDLAND
  CITY...LEVEL PLAINS...NEWTON...NEW BROCKTON...ARITON...PINCKARD...
  LEE...CLAYHATCHEE...KINSTON...NAPIER FIELD...COUNTY LINE...BLUFF
  SPRING...PHILLIPS CROSSROADS...BATTENS CROSSROADS AND HOLLIS DAIRY
  ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS 
UNTIL THIS STORM PASSES. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER.

&&

LAT...LON 3162 8604 3162 8542 3171 8542 3170 8522
      3120 8553 3119 8619 3141 8620
TIME...MOT...LOC 2339Z 270DEG 35KT 3172 8585 3126 8618 

$$

08-LAMERS
3 follow-up statements
244 
WWUS52 KTAE 042358
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
658 PM CDT SAT JUL 4 2015

ALC031-045-067-069-050045-
/O.CON.KTAE.SV.W.0243.000000T0000Z-150705T0045Z/
HOUSTON AL-DALE AL-HENRY AL-COFFEE AL-
658 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHWESTERN HOUSTON...DALE...NORTHWESTERN HENRY AND COFFEE
COUNTIES...

AT 657 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
DOSTER TO NEAR FORT RUCKER TO NEAR ENTERPRISE...MOVING EAST AT 45
MPH.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...ELBA...FORT RUCKER...OZARK...ENTERPRISE...MIDLAND CITY...
LEVEL PLAINS...NEWTON...NEW BROCKTON...ARITON...PINCKARD...
CLAYHATCHEE...NAPIER FIELD...CLINTONVILLE...SKIPPERVILLE...PHILLIPS
CROSSROADS...BATTENS CROSSROADS...CLOWERS CROSSROADS...WATERFORD AND
HOOPER STAGE FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER. 

&&

LAT...LON 3162 8595 3162 8542 3171 8542 3170 8522
      3120 8553 3119 8590 3126 8611 3141 8607
TIME...MOT...LOC 2357Z 275DEG 40KT 3169 8570 3145 8576 3129 8591 

$$

08-LAMERS
159 
WWUS52 KTAE 050011
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
711 PM CDT SAT JUL 4 2015

ALC031-069-050019-
/O.CAN.KTAE.SV.W.0243.000000T0000Z-150705T0045Z/
HOUSTON AL-COFFEE AL-
711 PM CDT SAT JUL 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOUSTON AND
COFFEE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3170 8522 3125 8550 3127 8561 3127 8566
      3126 8567 3126 8579 3162 8579 3162 8542
      3171 8542
TIME...MOT...LOC 0009Z 270DEG 36KT 3169 8557 3144 8561 3130 8572 

$$

ALC045-067-050045-
/O.CON.KTAE.SV.W.0243.000000T0000Z-150705T0045Z/
DALE AL-HENRY AL-
711 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DALE AND NORTHWESTERN HENRY COUNTIES...

AT 709 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE 
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR 
TYLER CROSSROADS TO NEAR OZARK TO DALEVILLE...MOVING EAST AT 40 MPH.

TREE DAMAGE WAS REPORTED IN LEVEL PLAINS IN DALE COUNTY.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...FORT RUCKER...OZARK...ENTERPRISE...MIDLAND CITY...LEVEL
PLAINS...NEWTON...ARITON...PINCKARD...CLAYHATCHEE...NAPIER FIELD...
SKIPPERVILLE...PHILLIPS CROSSROADS...WATERFORD...HOOPER STAGE
FIELD...LOWE ARMY HELIPORT...ARGUTA...GREATER SALEM CHURCH...KELLY
AND DYKES CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. WIND DAMAGE WITH THIS STORM WILL OCCUR WELL 
AHEAD OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER. 

&&

LAT...LON 3170 8522 3125 8550 3127 8561 3127 8566
      3126 8567 3126 8579 3162 8579 3162 8542
      3171 8542
TIME...MOT...LOC 0009Z 270DEG 36KT 3169 8557 3144 8561 3130 8572 

$$

08-LAMERS
550 
WWUS52 KTAE 050019
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
719 PM CDT SAT JUL 4 2015

ALC045-067-050045-
/O.CON.KTAE.SV.W.0243.000000T0000Z-150705T0045Z/
DALE AL-HENRY AL-
719 PM CDT SAT JUL 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR DALE AND NORTHWESTERN HENRY COUNTIES...

AT 718 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TYLER CROSSROADS TO 7
MILES EAST OF OZARK TO NEAR DALEVILLE...MOVING EAST AT 40 MPH.

TREES HAVE BEEN BLOWN DOWN WITH THIS LINE OF STORMS IN COFFEE AND 
DALE COUNTIES.

LOCATIONS IMPACTED INCLUDE...
DALEVILLE...OZARK...FORT RUCKER...MIDLAND CITY...NEWTON...PINCKARD...
NAPIER FIELD...DILL...SKIPPERVILLE...PHILLIPS CROSSROADS...MABSON...
WATERFORD...ARGUTA...BEAMON...KELLY...DYKES CROSSROADS...SYLVAN
GROVE...KLONDYKE HILL...KNOX FIELD AND DALE COUNTY LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. WIND DAMAGE WITH THIS STORM MAY OCCUR AHEAD 
OF ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER 
BEFORE TAKING COVER. 

&&

LAT...LON 3170 8522 3125 8550 3127 8561 3127 8566
      3126 8567 3126 8570 3137 8567 3162 8568
      3162 8542 3171 8542
TIME...MOT...LOC 0018Z 269DEG 37KT 3170 8550 3144 8551 3126 8565 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:37 PM CDT, 4 hours 3 minutes earlier.

Area forecast discussion, Jul 4, 2:37 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EDT SAT JUL 4 2015

.NEAR TERM [THROUGH TONIGHT]...

AN UPPER LEVEL +PV ANOMALY WILL SWING EASTWARD FROM ARKANSAS TO THE
APPALACHIANS, INCREASING THE LLJ OVER NORTHERN GEORGIA AND UP
THROUGH THE CAROLINA'S. THIS UPPER LEVEL DISTURBANCE IS ENHANCING A
SURFACE COLD FRONT THAT STRETCHES FROM THE VIRGINIA-WEST VIRGINIA
BORDER SOUTHWESTWARD TO ARKANSAS, WHICH HAS AN OUTFLOW BOUNDARY THAT
LIES TO ITS SOUTH NEAR OUR CWA NORTHERN BORDER. LOCAL RADAR IMAGERY
SHOWS A HIGH COVERAGE OF STORMS FORMING NEAR THIS BOUNDARY. IN
ADDITION TO THE ENHANCED CONVECTION ALONG THAT BOUNDARY, WE ALSO
HAVE A FAIRLY ACTIVE NORTH FLORIDA SEA BREEZE FRONT MOVING INLAND.
MODERATE 1000-700 MB FLOW FROM THE SOUTHWEST WILL HELP FEED GULF
MOISTURE INTO THE SEA BREEZE STORMS AND THOSE FORMING ALONG THE
SURFACE BOUNDARY. SPC MESOANALYSIS SHOWS AROUND 3000 J/KG SBCAPE
OVER OUR AREA AND THE 12Z TAE SOUNDING SHOWED MID LEVEL LAPSE RATES
AROUND 6.5 C/KM. WITH THIS MUCH INSTABILITY IN THE ENVIRONMENT, WE
EXPECT SOME OF THE THUNDERSTORMS TODAY TO PRODUCE DOWNBURSTS OF
DAMAGING WINDS AND POSSIBLY SOME SMALL HAIL AS WELL. STORMS WILL
CLEAR OUT OF FLORIDA AROUND SUNSET, BUT MAY LAST INTO THE EVENING
HOURS IN SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA. TEMPERATURES TODAY
WILL PEAK IN THE UPPER 80S TO LOW 90S, DIPPING INTO THE LOW 70S
OVERNIGHT.

.SHORT TERM [SUNDAY THROUGH MONDAY NIGHT]...

THE BROAD 500 MB TROUGH COVERING THE SOUTHEASTERN STATES WILL
PERSIST THROUGH MONDAY BEFORE GETTING ABSORBED IN THE NORTHERN
STREAM MONDAY NIGHT. A FAIRLY STRONG SHORT WAVE TROUGH WILL ROTATE
THROUGH THE BASE OF THE LONG WAVE TROUGH ON SUNDAY WITH A WEAKER ONE
ARRIVING ON MONDAY. BOTH FEATURES WILL ENHANCE RAIN CHANCES IN THE
DEEP MOIST SOUTHWEST FLOW. CAM GUIDANCE SHOWS POPS IN THE LIKELY TO
CATEGORICAL RANGE THROUGHOUT OUR CWA ON SUNDAY WHICH IS WELL ABOVE
MOS. WENT WITH LIKELY POPS (60-70%) ALL ZONES SUNDAY AND GOOD CHANCE
(50%) FOR MOST INLAND AREAS MONDAY. MAX TEMPS WILL BE AT OR JUST
UNDER SEASONAL LEVELS (UPPER 80S TO LOWER 90S) AND LOWS WILL BE IN
THE LOWER TO MID 70S.

.LONG TERM [TUESDAY THROUGH SATURDAY]...

AS THE UPPER TROUGH DE-AMPLIFIES, A NARROW RIDGE WILL GRADUALLY
BUILD WESTWARD FROM THE WESTERN ATLANTIC TO THE DESERT SOUTHWEST.
MEANWHILE, THE SURFACE RIDGE WILL REMAIN TO OUR SOUTH. THIS PATTERN
WILL BRING NEAR TO ABOVE SEASONAL TEMPERATURES (LOWS IN THE 70S AND
HIGHS IN THE LOWER TO MID 90S) WITH NEAR TO BELOW CLIMO POPS (30-
40%).

&&

.AVIATION...

[THROUGH 18Z SUNDAY] WE ARE EXPECTING A HIGH COVERAGE OF
THUNDERSTORMS ACROSS THE TRI-STATE AREA TODAY, WITH STORMS NEAR DHN
AND ABY LASTING INTO THE EVENING HOURS. IFR-MVFR VISIBILITIES AND
CEILINGS WILL BE POSSIBLE WHEN STORMS DIRECTLY AFFECT TERMINALS,
ALONG WITH WINDS GUSTS OF 25 KTS OR MORE. ANOTHER ROUND OF FOG AND
LOW STRATUS CLOUDS MAY BE POSSIBLE IN THE EARLY MORNING HOURS AT DHN
AND VLD. SUNDAY MORNING, THUNDERSTORMS ARE EXPECTED TO HAVE AN EARLY
START, AROUND 13-15Z.

&&

.MARINE...

RELATIVELY LIGHT SOUTHWEST WINDS WILL PERSIST THROUGH THE WEEKEND
AND MUCH OF NEXT WEEK, AS THE BERMUDA RIDGE REMAINS ACROSS CENTRAL
FL.

&&

.FIRE WEATHER...

INCREASED RAIN CHANCES WILL CONTINUE THIS WEEKEND. NO FIRE WEATHER
CONCERNS FOR THE NEXT SEVERAL DAYS.

&&

.HYDROLOGY...

RIVER STAGES REMAINED BELOW THEIR LOCAL ACTION LEVELS, AND THIS IS
LIKELY TO CONTINUE FOR THE NEXT SEVERAL DAYS AS WE DO NOT EXPECT
ORGANIZED HEAVY RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   73  90  72  92  73 /  20  70  30  50  30
PANAMA CITY   78  85  77  87  76 /  20  50  30  40  20
DOTHAN        72  87  71  89  72 /  30  70  40  50  30
ALBANY        72  88  71  90  72 /  30  70  40  50  30
VALDOSTA      71  91  71  92  72 /  30  60  30  50  30
CROSS CITY    73  91  73  92  73 /  20  60  30  50  30
APALACHICOLA  77  86  75  89  76 /  20  40  20  30  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 1 AM EDT SUNDAY FOR COASTAL FRANKLIN.

GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...MOORE
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MOORE
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...FOURNIER

In the hours before

Local storm report, Jul 4, 2:20 PM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
320 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TSTM WND DMG     2 ENE PISGAH CHURCH     30.56N 84.13W
07/04/2015                   LEON               FL   911 CALL CENTER

            TREE DOWN BLOCKING A ROAD OFF CENTERVILLE RD NORTH OF
            BRADFORVILLE RD. ALSO REPORTS OF LIGHTS OUT IN THE AREA.

&&

08-LAMERS
Local storm report, Jul 4, 2:29 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND GST     2 S ADEL                31.11N 83.42W
07/04/2015  M41 MPH          COOK               GA   MESONET

            41 MPH GUST MEASURED AT THE RAWS SITE SOUTH OF ADEL

&&

DVD
Local storm report, Jul 4, 3:03 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NNE MICCOSUKEE          30.59N 84.04W
07/04/2015                   LEON               FL   911 CALL CENTER

            TREE OF 2 FT DIAMETER FELL ON VETERANS MEMORIAL DRIVE
            NEAR MOCCASIN GAP AND IS BLOCKING ROAD.

&&

MOORE
Local storm report, Jul 4, 3:04 PM CDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     VALDOSTA                30.85N 83.28W
07/04/2015                   LOWNDES            GA   911 CALL CENTER

            1 TREE AND 1 TRAFFIC LIGHT BLOWN DOWN WITHIN THE CITY OF
            VALDOSTA

&&

DVD
Local storm report, Jul 4, 3:37 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
437 PM EDT SAT JUL 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     3 E VALDOSTA            30.85N 83.23W
07/04/2015                   LOWNDES            GA   911 CALL CENTER

            POWER LINES DOWN ON THE EAST SIDE OF VALDOSTA

&&

DVD
Special weather statement, Jul 4, 5:46 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM EDT SAT JUL 4 2015

ALZ065>069-050045-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
INCLUDING THE CITIES OF...ENTERPRISE...OZARK...FORT RUCKER...
DALEVILLE...HEADLAND...ABBEVILLE...GENEVA...HARTFORD...SAMSON...
SLOCOMB...MALVERN...TAYLOR...ASHFORD...KINSEY...COWARTS...WEBB...
COTTONWOOD...REHOBETH
646 PM EDT SAT JUL 4 2015

...THUNDERSTORMS APPROACHING SOUTHEAST ALABAMA...

AT 540 PM CDT...A LINE OF STRONG TO SEVERE STORMS STRETCHED ALONG
THE INTERSTATE 65 CORRIDOR IN CENTRAL ALABAMA FROM NEAR MONTGOMERY
TO NEAR EVERGREEN. THESE STORMS WERE MOVING EAST AT ABOUT 40 MPH.

IF THE STORMS HOLD TOGETHER...THEY WOULD MOVE THROUGH SOUTHEAST
ALABAMA BETWEEN APPROXIMATELY 615 PM AND 845 PM CDT. THE MAIN
THREATS WOULD BE GUSTY WINDS...HEAVY RAIN...AND LIGHTNING.

PEOPLE IN SOUTHEAST ALABAMA...PARTICULARLY THOSE WITH OUTDOOR
PLANS THIS EVENING...SHOULD CLOSELY MONITOR THE WEATHER AND BE
PREPARED TO MOVE INDOORS IF THUNDERSTORMS THREATEN.

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:03 PM CDTSevere Thunderstorm WarningTAEDale, Houston27 min
Jul 3, 7:33 PM CDTSpecial Weather StatementTAEHenry42 min
Jul 4, 12:10 PM CDTSevere Thunderstorm WarningTAEDale, Henry29 min
Jul 4, 2:55 PM CDTSevere Thunderstorm WarningTAECoffee50 min
Jul 4, 3:36 PM CDTSevere Thunderstorm WarningTAECoffee, Dale27 min
Jul 4, 6:06 PM CDTSevere Thunderstorm WarningTAECoffee39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.